# SDR CALA2013120693512

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 65,497 hours, 24,627 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Sdac
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OXY PAX BOTTLES CLOSED ECAM, OXY SYS FAULT DISPLAYED.  REPLACED NR 1 SDAC, FAULTS CLEARED & SDAC GND SCAN IS GOOD.
